RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Editorial staff
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, Issue 3(23), Pages 116–123 (Mi vkam262)  

MATHEMATICAL MODELING OF DYNAMIC SYSTEMS

Investigation of regular and chaotic modes of the FitzHugh-Nagumo fractal oscillator

O. D. Lipko

Vitus Bering Kamchatka State University, 683031, Petropavlovsk-Kamchatsky, Pogranichnaya st., 4, Russia

Abstract: In this paper we study the conditions for the existence of chaotic and regular oscillatory regimes of the hereditary oscillator FitzHugh-Nagumo (EFN), a mathematical model for the propagation of a nerve impulse in a membrane. To achieve this goal, using the non-local explicit finite-difference scheme and Wolf’s algorithm with the Gram-Schmidt orthogonalization procedure, the Lyapunov maximum exponent spectra were constructed as a function of the values of the control parameters of the model of the EFN. The results of the calculations showed that there are spectra of maximum Lyapunov exponents both with positive values and with negative values. The results of the calculations were also confirmed with the help of oscillograms and phase trajectories, which indicates the possibility of the existence of both chaotic attractors and limit cycles.

Keywords: limit cycle, FitzHugh-Nagumo oscillator with power memory, the spectrum of Lyapunov maximum exponents, oscillograms and phase trajectories.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation -1152.2018.1
-17-117031050058-9
This work was supported by the grant of the President of the Russian Federation No. MK-1152.2018.1 and on the topic of the research of Vitus Bering Kamchatka State University Application of fractional calculus in the theory of oscillatory processesNo.-17-117031050058-9.


DOI: https://doi.org/10.18454/2079-6641-2018-23-3-116-123

Full text: PDF file (281 kB)
Full text: http:/.../lipko-2018323
References: PDF file   HTML file

Document Type: Article
UDC: 517.938
MSC: Primary 34A08; Secondary 34K28, 37N30
Received: 08.06.2018

Citation: O. D. Lipko, “Investigation of regular and chaotic modes of the FitzHugh-Nagumo fractal oscillator”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2018, no. 3(23), 116–123

Citation in format AMSBIB
\Bibitem{Lip18}
\by O.~D.~Lipko
\paper Investigation of regular and chaotic modes of the FitzHugh-Nagumo fractal oscillator
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2018
\issue 3(23)
\pages 116--123
\mathnet{http://mi.mathnet.ru/vkam262}
\crossref{https://doi.org/10.18454/2079-6641-2018-23-3-116-123}


Linking options:
  • http://mi.mathnet.ru/eng/vkam262
  • http://mi.mathnet.ru/eng/vkam/y2018/i3/p116

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:17
    Full text:1
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019